BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Number of items: 39.

    2005

    Bates, C. and Bundy, D. and Perkins, Sarah and Rowley, P. and Hart, Sarah (2005) Root differences for A n. Archiv der Mathematik 85 (4), pp. 313-317. ISSN 0003-889X.

    2006

    Hart, Sarah (2006) Commuting involution graphs for [(A)\tilde]n. Archiv der Mathematik 86 (1), pp. 16-25. ISSN 0003-889X.

    2007

    Hart, Sarah and Rowley, P.J. (2007) Lengths of subsets in coxeter groups. Turkish Journal of Mathematics 31 , pp. 63-77. ISSN 1300-0098.

    Hart, Sarah and Rowley, P.J. and Bundy, D. and Bates, C. (2007) Primitive k-free permutation groups. Archiv der Mathematik 88 (3), pp. 193-198. ISSN 0003-889X.

    15 October 2007

    Bates, C. and Bundy, D. and Hart, Sarah and Rowley, P.J. (2007) Commuting involution graphs for sporadic simple groups. Journal of Algebra 316 (2), 849 - 868. ISSN 0021-8693.

    7 January 2009

    Bates, C. and Bundy, D. and Hart, Sarah and Rowley, P.J. (2009) A note on commuting graphs for symmetric groups. Electronic Journal of Combinatrics 16 (1), ISSN 1077-8926.

    April 2009

    Bundy, D. and Hart, Sarah (2009) The case of equality in the Livingstone-Wagner Theorem. Journal of Algebraic Combinatorics 29 (2), pp. 215-227. ISSN 0925-9899.

    11 May 2009

    Guidici, M. and Hart, Sarah (2009) Small maximal sum-free sets. Electronic Journal of Combinatorics 16 (1), ISSN 1077-8926.

    December 2009

    Hart, Sarah and Rowley, P.J. (2009) Poincaré series of cosets in Coxeter groups. Algebra Colloquium 16 (4), pp. 567-574. ISSN 1005-3867.

    29 March 2010

    Hart, Sarah and Rowley, P.J. (2010) A note on maximal length elements in conjugacy classes of finite coxeter groups. Birkbeck Pure Mathematics Preprint Series 17 ,

    2011

    Hart, Sarah and Rowley, P.J. (2011) Lengths of parabolic subgroups of finite coxeter groups. International Electronic Journal of Algebra 9 , pp. 10-37. ISSN 1306-6048.

    April 2011

    Hart, Sarah and Rowley, P.J. (2011) Involution products in Coxeter groups. Journal of Group Theory 14 (2), pp. 251-259. ISSN 1435-4446.

    March 2012

    Hart, Sarah and Rowley, P.J. (2012) Maximal length parabolic subgroups in finite Coxeter groups. JP Journal of Algebra, Number Theory and Applications 24 (2), pp. 185-202. ISSN 0972-5555.

    1 March 2012

    Hart, Sarah and Rowley, P.J. (2012) On cosets in coxeter groups. Turkish Journal of Mathematics 36 (1), pp. 77-93. ISSN 1300-0098.

    1 July 2012

    Hart, Sarah and Rowley, P.J. (2012) Zero excess and minimal length in finite coxeter groups. Journal of Group Theory 15 (4), pp. 497-512. ISSN 1435-4446.

    2013

    Hart, Sarah and Rowley, P.J. (2013) X-posets of certain Coxeter groups. Taiwanese Journal of Mathematics 17 (6), pp. 1901-1919. ISSN 1027-5487.

    March 2014

    Hart, Sarah and Rowley, P.J. (2014) Corrigendum to "Involution products in Coxeter groups" [J. Group Theory 14 (2011), no. 2, 251–259]. Journal of Group Theory 17 (2), pp. 379-380. ISSN 1435-4446.

    June 2014

    Hart, Sarah and Rowley, P.J. (2014) Involution statistics in finite coxeter groups. Technical Report. Birkbeck College, University of London, London, UK.

    December 2014

    Hart, Sarah and Rowley, P. (2014) Maximal length elements of excess zero in Finite Coxeter Groups. Technical Report. Birkbeck College, University of London, London, UK.

    April 2015

    Hart, Sarah and Anabanti, Chimere (2015) Locally maximal product-free sets of size 3. Technical Report. Birkbeck College, University of London, London, UK.

    May 2015

    Hart, Sarah and Rowley, P.J. (2015) On excess in finite Coxeter groups. Journal of Pure and Applied Algebra 219 (5), pp. 1657-1669. ISSN 0022-4049.

    Hart, Sarah and Hedtke, I. and Mueller-Hannemann, M. and Murthy, S. (2015) A fast search algorithm for (m,m,m) triple product property triples and an application for 5 × 5 matrix multiplication. Groups Complexity Cryptology 7 (1), pp. 31-46. ISSN 1869-6104.

    6 May 2015

    Anabanti, Chimere and Hart, Sarah (2015) On a conjecture of Street and Whitehead on locally maximal product-free sets. Technical Report. Birkbeck, University of London, London, UK.

    Hart, Sarah and Anabanti, Chimere (2015) A note on filled groups. Technical Report. Birkbeck College, University of London, London, UK.

    October 2015

    Anabanti, C.S. and Hart, Sarah (2015) On a conjecture of Street and Whitehead on locally maximal product-free sets. Australasian Journal of Combinatorics 63 , pp. 385-398. ISSN 2202-3518.

    2016

    Anabanti, Chimere and Erskine, G. and Hart, Sarah (2016) Groups whose locally maximal product-free sets are complete. Technical Report. Birkbeck, University of London, London, UK.

    Hart, Sarah (2016) How many elements of a Coxeter group have a unique reduced expression? Technical Report. Birkbeck, University of London, London, UK.

    September 2016

    Hart, Sarah and Anabanti, Chimere (2016) Groups containing small locally maximal product-free sets. International Journal of Combinatorics , p. 8939182. ISSN 1687-9163.

    September 2017

    Hart, Sarah (2017) How many elements of a Coxeter group have a unique reduced expression? Journal of Group Theory 20 (5), pp. 903-910. ISSN 1435-4446.

    2018

    Hart, Sarah and Clarke, A.S. (2018) Commuting Involution Graphs in Classical Affne Weyl Groups. Working Paper. Birkbeck, University of London, London, UK.

    Anabanti, C. and Erskine, G. and Hart, Sarah (2018) Groups whose locally maximal product-free sets are complete. Australasian Journal of Combinatorics 71 (3), pp. 544-563. ISSN 2202-3518.

    26 February 2018

    Hart, Sarah and Sbeiti Clarke, Amal (2018) Commuting involution graphs for $\tilde C_n$. Communications in Algebra 46 (9), pp. 3965-3985. ISSN 0092-7872.

    13 June 2018

    Hart, Sarah and Rowley, P. (2018) Maximal length elements of excess zero in finite Coxeter Groups. Journal of Group Theory 21 (5), ISSN 1435-4446.

    10 September 2018

    Hart, Sarah and Sbeiti Clarke, A. (2018) A note on commuting Involution Graphs in Affine Coxeter Groups. Technical Report. Birkbeck, University of London, London, UK.

    12 September 2018

    Hart, Sarah and Sbeiti Clarke, Amal (2018) Commuting Involution Graphs in Classical Affine Weyl Groups. Working Paper. Birkbeck, University of London, London, UK.

    27 March 2019

    Hart, Sarah (2019) Ahab's arithmetic; or, the mathematics of Moby-Dick. TBC. (Unpublished)

    28 March 2019

    Hart, Sarah (2019) Mathematical Quotations in Melville’s Moby-Dick. unpublished. (Unpublished)

    3 February 2020

    Hart, Sarah and Sbeiti Clarke, Amal (2020) Commuting Involution Graphs in Classical Affine Weyl Groups. Communications in Algebra , ISSN 0092-7872. (In Press)

    27 February 2020

    Hart, Sarah and Mcveagh, Dan (2020) Groups with many roots. International Journal of Group Theory , ISSN 2251-7650. (In Press)

    This list was generated on Fri Jul 3 03:59:20 2020 BST.